# SDR UIEA2014031100101

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,863 hours, 15,560 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Thermocouple
- Part number: 38760274
- Part serial: 1115027701662
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MX MSG, APU BITE, LRU FAULTED NR 2 EGT CIRCUIT.  PERFORMED APU BITE IAW 49-11 FAULT TREE 958 MINI FLAG 12, FAULTED LRU NR 2 EGT CIRCUIT.  R & R RT SIDE THERMOCOUPLES POSITION TS7 UPPER & TS7 LOWER IAW AMM 49-71-01-401.  SN OFF UPPER 1115027701662, SN ON UPPER 08-20219-04976, SN OFF LWR 11150277-01630 & SN ON LOWER 052021901452.
